MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 5 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE DIST FEM AUG SZ 5 4MM; KNEE FEMORAL ACCESSORY
Catalog Number 154705001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that postoperatively, a fracture occurred post revision surgery, this was believed to be caused due to the high bmi.Fracture occurred in the femur above the stem, this is believed to have occurred after the torniquet was removed and the leg moved post op.The patient was transferred to have plating completed to repair this.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, ¿additional case in regards to (b)(4) to capture the event - a fracture occurred post revision surgery, this was believed to be caused due to the high bmi (this was over 45 in [year] and we were informed it was similar currently).Fracture occurred in the femur above the stem (which couldn't be seen in the x-ray taken), this is believed to have occurred after the tourniquet was removed and the leg moved post op.Revision of lcs implants which were implanted on [date].Revision due to stiffness, particularly going up and down stairs which was developed postoperatively.This wasn't an issue initially pots op but developed over time.In [year] she had debridement and contracture release which increased flexion to 85 degrees but it then stiffened up again to only about 45 degrees of flexion.This was her right knee, no issues with the left knee which notes mentioned had also had a tka.No pain in left or right knee.Sizes in situ from lcs were 2.5 tibia, 10mm insert and standard femur.Initial notes post op from [year] were stable and well-balanced knee but lateral retinacular structures were tight.No wear was observed on the insert.A fracture occurred post revision surgery, this was believed to be caused due to the high bmi (this was over 45 in [year] and we were informed it was similar currently).Fracture occurred in the femur above the stem (which couldn't be seen in the x-ray taken), this is believed to have occurred after the tourniquet was removed and the leg moved post op.The product was not returned to medtech orthopaedics, however photos were provided for review.The investigation was not able to confirm the reported event as the complaint condition was not represented clearly in the provided photo.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10 (concomitant).

Brand Name
ATTUNE DIST FEM AUG SZ 5 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22703141
Report Number1818910-2025-13601
Device Sequence Number18401467
Product Code JWH
UDI-Device Identifier10603295382744
UDI-Public(01)10603295382744(17)290301(10)J3381T
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number154705001
Device Lot NumberJ3381T
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS RP INSRT SZ 5 8MM; ATTUNE DIST FEM AUG SZ 5 4MM; ATTUNE MEDIAL DOME PAT 35MM; ATUN TIB SLV M/L 29MM FULL POR; ATUNE PRESSFIT STR STEM12X60MM; ATUNE REV RP TIB BASE SZ 3 CEM; ATUNE REV RP TIB BASE SZ 3 CEM; DEPUY DUOFIX MBT TRAY SZ 2.5; LCS COMP RP INSERT STD 10MM; LCS COMPLETE FEM POR R STD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale